Title

Related corporations and triangular dividends: Can the circle be squared?

SelectedWorks Author Profiles:

James A. Fellows

Document Type

Article

Publication Date

1995

Date Issued

January 1995

Date Available

December 2013

ISSN

0040-0181

Comments

Citation only. Full-text article is available only through licensed access provided by the publisher. Published in Taxes, 73(10), 539-552.

Language

en_US

Publisher

CCH Inc

Creative Commons License

Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License.

This document is currently not available here.

Share

COinS